Wednesday, January 17, 2007

Gimpy the second

well, I was too optimistic about the prospect of another pain-free shot. I got one in the right thigh last night and it was fine all night, until midmorning today when the cramping started, and now it's once again stabbing pains through my quad whenever I flex it. It's not so counterintuitive that my leg should protest the addition of 1 ml of thick viscous fluid into muscle that doesn't really have room for it, but dammit, I am not excited about this limping business.

1 comment:

Logan said...

I am there with you on the muscle hurting for days after the injection in the thigh. I inject at home...well my GF does it for me in the arse. It is a lot less painless. there are times if I sit a certain way that I can feel the sore muscle, but for the most part it is painless.

There could be a way that you could self inject in your arse. You seem to be a pretty slim guy and would be able to reach your arse without much problem.

The thing for me would be the ability to stick myself with the needle. My dr and therapist both have the hardest time sticking themselves with the needle. It is just a thought for you. So that you dont have to limp around town for days and then be all right for a week or so and then limp around for another few days. it will turn into a vicious cycle.

GOOD Luck!